# SDR AALA200800813

- Difficulty date: April 3, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- Aircraft time: 40,980 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU  INFLIGHT T618/03APR SDQ TO JFK - AFTER TAKEOFF UNABLE TO RETRACT MAIN LANDING GEAR.  LANDED SJU WITHOUT INCIDENT.  FOUND LOOSE CONNECTORS FOR RIGHT MAIN GEAR SYSTEM ONE AND TWO BOGIE BEAM SENSORS.  CLEANED AND RECONNECTED BOTH CONNECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
